The sieve of Eratosthenes

A - Papers appearing in refereed journals

Fisher, R. A. 1929. The sieve of Eratosthenes. The Mathematical Gazette. 14 (204), pp. 564-566. https://doi.org/10.2307/3607073

AuthorsFisher, R. A.
Abstract

No abstract

Year of Publication1929
JournalThe Mathematical Gazette
Journal citation14 (204), pp. 564-566
Digital Object Identifier (DOI)https://doi.org/10.2307/3607073
Open accessPublished as non-open access
ISSN00255572
PublisherMathematical Association of America

Permalink - https://repository.rothamsted.ac.uk/item/8w2qv/the-sieve-of-eratosthenes

10 total views
0 total downloads
0 views this month
0 downloads this month